# SDR NWAA09373170

- Difficulty date: February 4, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 02087
- Aircraft time: 14,698 hours, 7,577 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN CRUISE, ECAM DISPLAYED HYDR Y ENG 2 PUMP LO PR.  Y SYS LO PR.  YELLOW QUANTITY ZERO.  PTU AND ENGINE 2 PUMP OFF IAW COM.  ACFT LANDED UNEVENTFULLY.  REPLACED O-RING BETWEEN PRESSURE LINE AND YELLOW HYDR PRESSURE SWITCH ON NR 2 ENGINE.  CHECKS OK.  (K)
